# SDR SWAA040560

- Difficulty date: February 23, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 67,725 hours, 73,604 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481
- Part serial: 2711WG
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND RT WING NR 8 T/E FLAP SPINDLE WITH CRACK INDICATION.  REMOVED AND REPLACED NR 8 FLAP SPINDLE PER MM.
